旧版威斯尼斯人下载安装|首頁(歡迎您)

当前位置: 首页 > 师资队伍 > 教师名录 > L > 正文

廖军

【来源: | 发布日期:2021-05-31 】


Name: Jun Liao

Nationality: Chinese

Address:

School of Mathematics and Statistics

Hubei University

No. 368 Youyi Ave. Wuchang Dist.

Wuhan, Hubei, P.R. China

Post-code 430062

E-mail: jliao at hubu.edu.cn

EMPLOYMENT

From July 2016 as an associate professor at Hubei University

From Mar 2016 to Mar 2018 as a postdoc at Aberdeen University

From July 2013 to June 2016 as a lecturer at Hubei University

RESEARCH INTERESTS

Finite group theory, representation theory of finite groups, in particular fusion systems and related local structural theory, homological algebra.

EDUCATION

From September 2009 to July 2013 as a PhD student at Peking University

Title of the PhD thesis: “Saturated fusion systems over A2-groups”

Supervisor: Professor Jiping Zhang

Master of Science (2004-2007) at Hubei University

Title of the Master thesis: “On the nilpotent classes of nilpotent groups”

Supervisor: Professor Heguo Liu

Bachelor of Science (2000-2004) in the School of Mathematics and Computer Science at Hubei University

PUBLICATIONS AND PREPRINTS

1. J. Liao, H. Liu, J. Zhang, Fusion Systems over Mp(1, 1, 1) × A-groups, Acta. Math. Sin. English Ser. 35 (2019), no. 8, 1311--1320

DOI: https://doi.org/10.1007/s10114-019-8358-9

2. Ellen Henke and Jun Liao, Control of fusion by Abelian subgroups of the hyperfocal subgroup, J. Algebra Appl. 17, 1850024 (2018) [11 pages]

DOI: http://dx.doi.org/10.1142/S021949881850024X

3. H. Liu, J. Zhang, J. Liao, Radicable nilpotent groups of finite rank with indecomposable abelian commutator subgroups. (Chinese) Chinese Ann. Math. Ser. A 39 (2018), no. 3, 287--296; translation in Chinese J. Contemp. Math. 39 (2018), no. 3, 253--262.

4. J. Liao, H. Liu, J. Zhang, Fusion systems over non-resistant A2-groups, Journal of Algebra, 485(2017), 199--212. [1 September]

DOI: https://doi.org/10.1016/j.jalgebra.2017.05.006

5. Jun Liao, Heguo Liu, Zuohui Wu & Huan Xiong, Kernels for certain kinds of linear transformations, Linear and Multilinear Algebra, 65 (2017), no6, 1131--1141.

DOI: http://dx.doi.org/10.1080/03081087.2016.1229256

6. H. Liu, Z. Wu, J. Zhang, X. Xu, J. Liao. Finitely generated nilpotent groups with infinite cyclic Frattini subgroups. (Chinese) Acta Math. Sinica (Chin. Ser.) 60 (2017), no. 3, 465--474.

7. J. Liao, Y. Liu, Minimal non-nilpotent and locally nilpotent fusion systems, Algebra Colloq., 23 (2016), no. 3, 455--462.

[September 2016, Vol. 23, No. 03: pp. 455--462.

DOI: http://dx.doi.org/10.1142/S1005386716000432

8. J. Liao, J. Zhang, Saturated fusion systems over A2-groups. Math. Z., 282 (2016), no. 3-4, 1137--1147. DOI 10.1007/s00209-015-1582-9.

9. J. Liao, On exotic saturated fusion systems, Acta Mathematica Sinica, English Series, 32 (2016), no. 4, 457--462. DOI: 10.1007/s10114-016-5032-3

10. J. Liao, J. Zhang, Nilpotent fusion systems. J. Algebra, 442 (2015), 438--454.

DOI: http://dx.doi.org/10.1016/j.jalgebra.2015.03.002

11. J. Liao, H. Liu, M. Shao, X. Xu, A matrix identity and its applications. Linear Algebra Appl. 471 (2015), 346--352.

DOI: http://dx.doi.org/10.1016/j.laa.2014.12.032

12. J. Liao, H. Liu, Y. Wang, Z. Wu, and X. Xu. Generalization of Gracia’s Results. Electronic Journal of Linear Algebra, 30 (2015), 243--252.

13. H. Liu, Z. Wu, J. Zhang, X. Xu, J. Liao. On central extensions of infinite cyclic groups by finitely generated abelian groups. (Chinese) Chinese Ann. Math. Ser. A, 36 (2015), no. 3, 233--246; translation in Chinese J. Contemp. Math. 36 (2015), no. 3, 207--218.

14. J. Liao, H. Liu. Automorphism groups of infinite meta-(locally cyclic) groups (in Chinese). Sci. Sin. Math., 41 (2011), no. 7, 613--628.

15. J. Liao, Y. Yang, H. Liu, Endomorphism rings and automorphism groups of abelian groups with finiteness conditions. (Chinese) Chinese Ann. Math. Ser. A, 32 (2011), no. 6, 665--678.

16. H. Liu, J. Zhang, J. Liao, A counter example for nilpotent groups, Sci. China Math., 53 (2010), 30413048.

17. J. Liao, D. Zheng, H. Liu, Towers of derivation for Lie rings and some results on complete Lie rings, Acta Math. Scientia, 30 (2010), B (5), 1769--1775.

18. J. Liao, H. Liu, A Krull-Schmidt theorem for Lie rings (Chinese). Acta Math. Sci. Ser. A Chin. Ed. 29 (2009), no. 2, 399--405.

19. H. Liu, J. Zhang, J. Liao, Automorphism groups of infinite metacyclic groups. (Chinese) Acta Math. Sinica (Chin. Ser.), 52 (2009), no. 6, 1047--1054.


Baidu
sogou